# SDR GUUA95432021010A

- Difficulty date: February 10, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 27,817 hours, 32,250 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: C2006
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LANDING GEAR WARNING HORN SILENCE BUTTON INTERMITTENT NEED TO WIGGLE AROUND TO SILENCE. REPLACED LANDING GEAR WARNING HORN SILENCE SWITCH S14.  OPS CK NORMAL.
